Vertigo, Ringing In My Ears Joint Pain, Aggression

1 Reply Updated



Conversation Starter

Carl Says:
via mobile

I have been taking contrave for about 2 years on and off and have lost around 50-60 lb. I was diagnosed this year with menears disease I began suffering from horrible vertigo attacks and ringing in my ears. I believe I am noticing a change in my behavior from Irritability to aggression. I am also noticing stiffness and joint pain epecially in my knees. I have been able to maintain my weight with the help of contrave and exercise. I feel now it may be critical that I stop taking it asap, These are all listed as potential side effects, why now ?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Unfortunately, there is no real way to say how any medication may affect any given person that tries it. It can vary from person to person. According to FDA reports, there is also no way to know how we may react to any given medication, as time passes, since our bodies do change with time.

Have you experienced any other problems, such as nausea, or headache?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Constant Ringing In My Ears
I have this constant ringing in my ear especially if I sit down. It comes and goes but more often than not the ringing i... 2 replies
Pains in my hip and sacroiliac joints
Hi I had a pain in my hip joint and the doctor gave me, Ibunate 200mg tablets and Vitamin B com. The pain got better aft... 1 reply
Pain In My Left Hip, it started sticking like a needle now it reach my joint and is very painfull when i walk, sitting is ok but to move it hurt very
I started feeling like a needle going through the fatty part of my left hip, on last Monday it continue all week i had n... 2 replies
Acute pain relief options for MS, fibromyalgia, dysphagia with jaw joint replacement desperately needed
Im currently receiving IV chemo every 5-7 weeks to slow down progression of MS as I'm allergic to all interferons et... 2 replies
ringing in ears
I started takeing Remeron with Zoloft . I started with increased ringing in my ears so my doctor said to increase the re... 2 replies
ringing in the ears
Looking for the name of a drug I have seen advertised on TV for relieving ringing in the ears. Brett Hodge ## Is it call... 3 replies
Ringing Sound in both ears..
I am 50 years old male. LAst two months I have ringing sound in my ears, both, at times. On medical check up, my BP is 1... 1 reply
Tinnitus - ringing in ears
Please can somebody tell me if this blood thinner can cause tinnitus? A few doctors i've spoke to say it shouldn'... 3 replies
Contrave / ringing in ears
Has anyone suffered from ringing in ears from Contrave? I'm going insane :(. but losing weight :) ## Hello, Jojo! Ho... 36 replies
Levothyroxine and Ringing in the Ears
I was recently diagnosed with Hypothyroidism after having my thyroid tested and my TSH was 5.9. I have been taking Levot... 23 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 December 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA